# SDR 0002826717

- Difficulty date: August 9, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 82,198 hours, 21,171 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND CORROSION AT BS 600 RBL 40 FORWARD CARGO FLOORBEAM UPPER CHORD AROUND NUT PLATE HOLES.  REPAIRED PER EA 67-178047.
